Higher order expansions for the probabilistic local Cauchy theory of the cubic nonlinear Schrödinger equation on ℝ3

Árpád Bényi, Tadahiro Oh, Oana Pocovnicu

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)
55 Downloads (Pure)

Abstract

We consider the cubic nonlinear Schrödinger equation (NLS) on ℝ3 with randomized initial data. In particular, we study an iterative approach based on a partial power series expansion in terms of the random initial data. By performing a fixed point argument around the second order expansion, we improve the regularity threshold for almost sure local well-posedness from our previous work. We further investigate a limitation of this iterative procedure. Finally, we introduce an alternative iterative approach, based on a modified expansion of arbitrary length, and prove almost sure local well-posedness of the cubic NLS in an almost optimal regularity range with respect to the original iterative approach based on a power series expansion.
Original languageEnglish
Pages (from-to)114-160
Number of pages47
JournalTransactions of the American Mathematical Society: Series B
Volume6
DOIs
Publication statusPublished - 4 Mar 2019

Keywords

  • Partial differential equations
  • Probability theory and stochastic processes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Higher order expansions for the probabilistic local Cauchy theory of the cubic nonlinear Schrödinger equation on ℝ3'. Together they form a unique fingerprint.

Cite this